Dumpor.com

Headache

Ibuprofen from headache

Table of Contents

  • What is ibuprofen?
  • How does it work?
  • Dosage of analgesic
  • Overdose
  • Interaction with other medicines
  • Side effects
  • Contraindications
  • Price
  • Reviews

Ibuprofen is one of the universal pain relievers, but it is best suited for headaches and migraines. Also,

ibuprofen is included in most effective drugs as an active ingredient - for example, its anti-inflammatory and analgesic properties Nurofen owes it to him.

Ibuprofen from headache

Ibuprofen is a powerful painkiller that helps even those who suffer from migraines. It is also often prescribed from headaches and dizziness of various kinds - especially it is effective in pain due to osteochondrosis.

Medications are often prescribed for migraine and headaches of different origins. But too large doses or misuse of the device can in themselves cause pain, dizziness and other unpleasant reactions.

What is ibuprofen?

Ibuprofen is almost always done in the form of pills - they can be white or pink, depending on the manufacturer and the composition of the shell. In one tablet, 200 mg directly ibuprofen as an active substance, without any additives and impurities, except those that make up the shell( usually it is a wax, vanillin, starch, gelatin and some chemical compounds).

There is also an ointment and syrup for children with similar properties.

How does it work?

First of all it is not an analgesic, but an anti-inflammatory agent. Also ibuprofen relieves heat. It is directed to block the process of creating hormones, increase the temperature, causing inflammation and pain.

After taking the tablets or suspension, they are almost immediately absorbed from the stomach for 10 minutes and begin to work, so Ibuprofen is one of the fastest remedies for headaches. Two hours later, the full effect of the drug comes to a total of five hours. Unfortunately, the drug has the property to accumulate in the tissues of the joints, but most of it is excreted through the bile, urine.

Dosage for pain relief

Since ibuprofen is prescribed for both adults and children, caution should be exercised in its dosage:

  • Pregnant and nursing mothers, children under 6 years of age - are not prescribed;
  • For children under 12 years of age - 1 tablet per 6 hours, no more than 4 pills per day, there is a weight limit for the baby;
  • For children from 12 years old and adults - 1-2 tablets 3-4 times a day. Two pills are accepted only for immediate blocking of a painful attack of a large force.

Each tablet should be taken before eating, and should be washed with water at least 100 ml. The maximum dose of the drug is 6 tablets per day, the drug can be drunk not more often than 4 hours after the last dose.

Since the medication is not intended for treatment, and for the withdrawal of symptoms until the time of referral to the doctor, the course of treatment is 5 days.

Overdose

If the dose of an adult or a child was exceeded by the number of tablets taken or the frequency of receiving them, if the child, having not taken 20 kg of prescribed prescription, or if after receiving an unpleasant sensation from the list below, you should immediately wash the stomach, take the necessarythe amount of activated charcoal or other absorbent, drinking a lot of alkaline drinks and more often go to the toilet. You should contact a doctor as soon as possible.

Symptoms of overdose with ibuprofen:

  • Nausea and vomiting;
  • Abdominal pain;
  • Headache and dizziness;
  • Delay and drowsiness;
  • Sharp reduction in blood pressure;
  • Interruptions or strong heart rate acceleration;
  • Stop breathing;
  • Renal insufficiency;
  • Coma.

Interaction with Other Medications

If a patient is already taking ibuprofen, it is contraindicated in taking aspirin and similar medicines. The fact is that the drug neutralizes acetylsalicylic acid and can cause extremely unpleasant complications at the same time. It can also cause bleeding, including in the gastrointestinal tract, if taken with medicines that prevent blood coagulation.

It is best not to use it with any medicine that affects the work of the intestines and kidneys.

Ibuprofen

Ibuprofen from headache
Watch this video on YouTube

Side effects of

Unfortunately, ibuprofen, like any potent drug, has a significant list of side effects:

  • Nausea and vomiting;
  • Abdominal pain;
  • Heartburn and flatulence;
  • Diarrhea or constipation;
  • Lower appetite;
  • Pancreatitis;
  • Appearance of stomach ulcers;
  • Bleeding in the gastrointestinal tract;
  • Dryness and even pain in the mouth;
  • Ulcers in the mouth;
  • Stomatin;
  • Bronchial spasm;
  • Shortness of breath;
  • hearing impairment;
  • Visual disturbance;
  • Headache and dizziness;
  • Insomnia and Nervous Disorders;
  • Heart failure;
  • Renal insufficiency;
  • Disturbance of the excretory system;
  • Pressure increase;
  • Pulse enhancement;
  • Allergy reactions of all kinds;
  • Anemia of all kinds;
  • Increased sweating.

The appearance of any side effect is the reason for the treatment for medication.

Contraindications

Ibuprofen is not prescribed for pregnant and lactating mothers, children under six years old and for all children weighing less than 20 kg. Also, do not use it if the patient has sensitivity to the components of the drug. Gastrointestinal diseases and excretory system, blood diseases and recent surgical interventions, liver / kidney / heart failure are also contraindications. With special care Ibuprofen should be taken by the elderly.

During treatment, you should not drink alcohol and do work that requires concentration.

Price

This pain reliever is extremely inexpensive. The price of ibuprofen in tablets rarely exceeds 30 rubles per standard pack, the ointment costs about 50 rubles. Syrups for children cost up to 200-250 rubles.

Ibuprofen from headache

Ibuprofen is fairly inexpensive and is sold as tablets, syrups and ointments. It can also be found in other drugs, which are more expensive and advertised.

Reviews

"Ibuprofen is a potent but dangerous drug. I bought it for only 20 rubles and only then read the instruction, now I do not want to drink it. Somehow you do not want to get a stomach ulcer as a pay for getting rid of headache. "

"Ibuprofen is a better anesthetic! The price is small, you can buy it at any pharmacy, and it helps at a time. I treat them and migraine, and just strong headaches. If you drink one pill, no terrible thing will happen, so that never noticed no terrible side effects. "

" The price of ibuprofen is weird - in some pharmacies, not for nothing, in others, with a slightly different name, the same drug is sold in a bitter price. The same Nurofen is overwhelming, and it works absolutely as well. So, if you are using nurofen, buy the usual ibuprofen in tablets or syrups, it will be the same but cheaper. "